MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX IMPLANT 5.0X13 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX IMPLANT 5.0X13 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.646
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 11/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.In addition, it was seen that the dentist has used less drills than recommended to perform the implant installation.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 2 months after dental implant was installed in intraoral region 19#, its non-osseointegration was observed.30 ncm of primary stability was achieved, the patient presented insufficient bone quality quantity (bone type iii) and immediate implant was performed.

Brand Name
CM TITAMAX IMPLANT 5.0X13 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7829191
Report Number3008261720-2018-03484
Device Sequence Number19444679
Product Code DZE
UDI-Device Identifier07898237568942
UDI-Public07898237568942
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/29/2018
Report Date (Section F) 07/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2019
Device Catalogue Number109.646
Device Lot Number800124389
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/04/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2018
Device Age29 MO
Event Location Other
Date Report to Manufacturer07/04/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2018
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight80